Removing lip filler
These hyaluronic acid fillers have been game changers because there are no allergy problems, and the results last for up to a year. Another huge advantage of the hyaluronic acid fillers is the fact that they can be reversed overnight. Although most patients want their filler to hang around, there are times where they may not like the result. Injecting hyaluronidase (an enzyme that dissolves the filler) can reverse the result in a matter of hours. That can be a great insurance policy. Although we have semi-permanent and permanent fillers, they cannot be reversed and permanent filler can turn into a permanent complication.
Side effects of lip fillers depends on which filler was used
The answers to your questions are dependent on what filler was used and when it was applied. Generally speaking, any appropriate filler into the lips will wear off with time and so you shouldn’t have to worry about the effects being permanent. However, some fillers that are not approved for the lips can potentially be long lasting or semi-permanent. Good luck and hope things work out for you.
I got my lips done unprofessionally. I got way too much and my lips are just hard now. Very unnatural! What can I do?
If hyaluronidase wasn't effective and your lips are very firm it would be helpful to know what product was used. If it was a hyaluronic acid type filler a higher dose of hyaluronidase should be effective. If it was silicone or Radiesse or another product that shouldn't be placed in the lips, the treatment is more challenging. Please repost a question when you know exactly what product was used. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
A couple of questions:
How long ago were the injections done, and what was injected.
Email me directly with your responses as I'm unlikely to return to this thread.
Lips and Poor Results
I would definitely consult a board certified dermatologist to evaluate your lips to see if more Vitrase needs to be injected. Please keep us posted. Best, Dr. Green
From your description, it does not sound as though the filler was a hyaluronic acid product (Juvederm, Restylane, etc.). These tend to feel very natural, and can be dissolved with the proper dosage of Hyaluronidase. It would be helpful to know what was injected. If you can get this information, please repost the question. You should see your injector again and find out more information. Good luck.
Thank you for your question. What was injected into your lips? From what you are describing it does not sound like you had a hyaluronic acid filler as they are unlikely to feel hard and hyaluronidase would likely have some effect even minimal. I advise you to follow up with your physician for proper evaluation and management. Regards, Dr. Matt Elias